Corrigendum to "Hardy type inequality in variable Lebesgue spaces"

Humberto Rafeiro, Stefan Samko

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this note, we correct a gap made in the assumptions of the final results of the paper [1]. We give these results with corrected formulations and provide a proof of some auxiliary result which allows us to simultaneously admit regions more general than used in [1].

Original languageEnglish
Pages (from-to)679-680
Number of pages2
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Issue number1
Publication statusPublished - 2010
Externally publishedYes


  • Hardy inequality
  • Variable exponent
  • Weighted spaces

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Corrigendum to "Hardy type inequality in variable Lebesgue spaces"'. Together they form a unique fingerprint.

Cite this